# SDR SIMA201908198001

- Difficulty date: August 18, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 36,943 hours, 33,024 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL OF ELECT SMOKE IN COCKPIT.NO VISIBLE SMOKE.WINDSHIELD HEAT WENT OUT IN DECENT.NO EICAS MSG , NO POPPED CB'S , NO SWITCH ANOMOLY.  UPON ARRIVAL TO COCKPIT DIDNT SMELL ANY ELEC SMOKE OR EICAS MSG.PERFORMED ETN-EM-72-034 ENG ODOR EVENT T/S SUP . NO ELECTRICAL SMELL NOTED IN COCKPIT. PERFORMED INSPECTION OF WINDSHIELD HEATING SENSORS 1 & 2 LEADS AND ATTACHING HARDWARE PARTIALLY AMM 30-42-04. PERFORMED INSPECTION OF LEADS ON W/S TEMP CONTROLLER 1 & 2   IAW ETN-EM-30-015 AND PARTIALLY TASK EMB145 AMM 30-42-01, OPS CHECK GOOD OF W/S HEATING SYSTEM IAW AMM 30-42-00. WHILE T/S IAW FIM 21-20-00-810-801-A,  FOUND FLASHLIGHT ABOVE FA SEAT SLIGHT ELEC BURNING SMELL. REMOVED AND REPLACED FLASHLIGHT ASSEMBLY ABOVE FA SEAT IAW EMB145 AMM 33-50-16.
